Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Nilpotent spaces of sections


Author: Jesper Michael Møller
Journal: Trans. Amer. Math. Soc. 303 (1987), 733-741
MSC: Primary 55P60; Secondary 55S45
DOI: https://doi.org/10.1090/S0002-9947-1987-0902794-3
MathSciNet review: 902794
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The space of sections of a fibration is nilpotent provided the base is finite $ CW$-complex and the fiber is nilpotent. Moreover, localization commutes with the formation of section spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P60, 55S45

Retrieve articles in all journals with MSC: 55P60, 55S45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0902794-3
Keywords: Section space, twisted Eilenberg-Mac Lane space, $ K$-principal fibration, Postnikov decomposition, equivariant function space, localization
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society